# SDR 96UAL900826

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA UNDER AMBER ALERT DUE TO GENERATOR INDICATION PROBLEM.  *S/D*  THE LEFT ENGINE INTEGRATED DRIVE GENERATOR WAS BELIEVED TO BE AT FAULT.  THE LEFT ENGINE IDG WAS REPLACED, OPERATIONS CHECK NORMAL.  THE SHOP FOUND NOTHING WRONG WITH THE REMOVED IDG.
